Pacific Journal of Mathematics

Relative hermitian matrices.

Magnus R. Hestenes

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 225-245.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037548

Mathematical Reviews number (MathSciNet)
MR0137723

Zentralblatt MATH identifier
0109.24702

Subjects
Primary: 15.30

Citation

Hestenes, Magnus R. Relative hermitian matrices. Pacific J. Math. 11 (1961), no. 1, 225--245. https://projecteuclid.org/euclid.pjm/1103037548


Export citation